Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 9, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 17, 2013, 2:24 PM CDT for Outagamie County, Waupaca County, Wisconsin. It was in force for 51 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2013, 2:24 PM CDT (19:24 UTC)
- Expired
- Jun 17, 2013, 3:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Outagamie County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 37 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 2:26 PM CDT | HAIL 2.5 | Appleton, WI | HAIL WAS JUST UNDER TENNIS BALL SIZE. TIME ESTIMATED. |
| Jun 17, 2:53 PM CDT | HAIL 0.5 | New London, WI | |
| Jun 17, 2:56 PM CDT | HAIL 1.75 | 2 Sw Shiocton, WI | |
| Jun 17, 2:57 PM CDT | HAIL 1 | 2 Sw Stephensville, WI | |
| Jun 17, 3:03 PM CDT | HAIL 2 | Stephensville, WI | |
| Jun 17, 3:20 PM CDT | HAIL 1 | Appleton, WI | AT THE FOX RIVER MALL |
| Jun 17, 3:22 PM CDT | HAIL 1 | Appleton, WI | GRAND CHUTE VICINITY |
| Jun 17, 3:24 PM CDT | HAIL 1 | Appleton, WI | |
| Jun 17, 3:25 PM CDT | HAIL 1.5 | Appleton, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -352 J/kg
- Mixed-layer LCL
- 1774 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
781
WUUS53 KGRB 171924
SVRGRB
WIC087-135-172015-
/O.NEW.KGRB.SV.W.0009.130617T1924Z-130617T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
224 PM CDT MON JUN 17 2013
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
NORTHEASTERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 315 PM CDT
* AT 221 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF CLINTONVILLE...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CLINTONVILLE AROUND 230 PM CDT.
BLACK CREEK AROUND 300 PM CDT.
APPLETON AROUND 310 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE FITZGERALD CORNERS...SUGAR
BUSH...BEAR CREEK...WOLF RIVER BOTTOMS WILDLIFE AREA...SHIOCTON...
STEPHENSVILLE...BINGHAMTON...TWELVE CORNERS...FIVE CORNERS AND
MACKVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4447 8821 4426 8838 4425 8864 4450 8906
4467 8894
TIME...MOT...LOC 1924Z 299DEG 33KT 4455 8886
HAIL...1.00IN
WIND...<50MPH
$$
KIECKBUSCH4 follow-up statements
304
WWUS53 KGRB 171936
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
236 PM CDT MON JUN 17 2013
WIC087-135-172015-
/O.CON.KGRB.SV.W.0009.000000T0000Z-130617T2015Z/
OUTAGAMIE WI-WAUPACA WI-
236 PM CDT MON JUN 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
WAUPACA AND OUTAGAMIE COUNTIES UNTIL 315 PM CDT...
AT 231 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEAR CREEK...
AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SHIOCTON AT 255 PM CDT.
BLACK CREEK AROUND 305 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE BEAR CREEK...DEER CREEK
WILDLIFE AREA...WOLF RIVER BOTTOMS WILDLIFE AREA...SHIOCTON...
BINGHAMTON...TWELVE CORNERS...MACKVILLE...MURPHY CORNER AND FIVE
CORNERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4451 8897 4462 8876 4447 8821 4426 8838
4425 8864
TIME...MOT...LOC 1935Z 296DEG 28KT 4452 8875
HAIL...1.00IN
WIND...<50MPH
$$
KIECKBUSCH284
WWUS53 KGRB 171946
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
246 PM CDT MON JUN 17 2013
WIC087-135-172015-
/O.CON.KGRB.SV.W.0009.000000T0000Z-130617T2015Z/
OUTAGAMIE WI-WAUPACA WI-
246 PM CDT MON JUN 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
WAUPACA AND OUTAGAMIE COUNTIES UNTIL 315 PM CDT...
AT 245 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF NEW LONDON...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BLACK CREEK AROUND 305 PM CDT.
APPLETON AROUND 315 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE SHIOCTON...STEPHENSVILLE...
BINGHAMTON...TWELVE CORNERS...MACKVILLE...FIVE CORNERS AND MURPHY
CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4444 8885 4457 8866 4447 8821 4426 8838
4425 8864
TIME...MOT...LOC 1946Z 304DEG 28KT 4447 8867
HAIL...1.50IN
WIND...<50MPH
$$
KIECKBUSCH399
WWUS53 KGRB 171958
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
258 PM CDT MON JUN 17 2013
WIC135-172008-
/O.CAN.KGRB.SV.W.0009.000000T0000Z-130617T2015Z/
WAUPACA WI-
258 PM CDT MON JUN 17 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WAUPACA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4442 8874 4453 8864 4444 8823 4426 8838
4425 8864
TIME...MOT...LOC 1958Z 304DEG 28KT 4442 8856
$$
WIC087-172015-
/O.CON.KGRB.SV.W.0009.000000T0000Z-130617T2015Z/
OUTAGAMIE WI-
258 PM CDT MON JUN 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OUTAGAMIE
COUNTY UNTIL 315 PM CDT...
AT 254 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
BLACK CREEK...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...SPOTTER INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BLACK CREEK AROUND 305 PM CDT.
APPLETON AROUND 315 PM CDT.
GOLF BALL SIZE HAIL WAS REPORTED 2 MILES SOUTHWEST OF SHIOCTON.
OTHER LOCATIONS IN THE WARNING INCLUDE BINGHAMTON...TWELVE CORNERS...
FIVE CORNERS...MACKVILLE AND MURPHY CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4442 8874 4453 8864 4444 8823 4426 8838
4425 8864
TIME...MOT...LOC 1958Z 304DEG 28KT 4442 8856
HAIL...1.75IN
WIND...<50MPH
$$
KIECKBUSCH870
WWUS53 KGRB 172006
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
306 PM CDT MON JUN 17 2013
WIC087-172015-
/O.CON.KGRB.SV.W.0009.000000T0000Z-130617T2015Z/
OUTAGAMIE WI-
306 PM CDT MON JUN 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
OUTAGAMIE COUNTY UNTIL 315 PM CDT...
AT 303 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF BLACK CREEK...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...TENNIS BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
APPLETON AROUND 315 PM CDT.
2 INCH DIAMETER HAIL WAS REPORTED NEAR STEPHENSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4437 8869 4449 8847 4444 8823 4426 8838
4425 8864
TIME...MOT...LOC 2006Z 315DEG 30KT 4434 8849
HAIL...2.50IN
WIND...<50MPH
$$
KIECKBUSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 1:41 PM CDT, 43 minutes earlier.
Area forecast discussion, Jun 17, 1:41 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 141 PM CDT MON JUN 17 2013 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND TUESDAY ISSUED AT 432 AM CDT MON JUN 17 2013 BACKDOOR COLD FRONT WILL DROP SOUTH ACROSS THE AREA AS UPPER TROUGH SWINGS BY AND UPPER WINDS BECOME NORTHWEST. SCATTERED SHOWERS EXPECTED WITH THE FRONTAL PASSAGE WITH THE BEST CHANCES FOR SHOWERS AND THUNDERSTORMS OVER CENTRAL WISCONSIN. THE FRONT SHOULD MOVE SOUTH OF THE AREA TONIGHT WITH PARTIAL CLEARING. RAISED LOW TEMPERATURES AS AIR ALOFT IS NOT THAT COLD AND CLOUDS MAY BE SLOW TO EXIT CENTRAL AND WESTERN COUNTIES. SUNNY AND COOL TUESDAY WITH A NORTHEAST WINDS FROM THE COOL LAKE AND BAY. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY ISSUED AT 432 AM CDT MON JUN 17 2013 MEDIUM RANGE MODELS CONTINUE TO INDICATE THAT NORTHWEST FLOW IN THE UPPER LEVELS WILL PREVAIL ACROSS THE WESTERN GREAT LAKES THROUGH THE END OF THE WORK WEEK. BY THIS POINT...A BLOCKING MID-LEVEL RIDGE OVER THE GREAT PLAINS WILL WEAKEN AND ALLOW PIECES OF PACIFIC ENERGY TO MOVE INTO THE REGION THIS WEEKEND. MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT THROUGH 12Z FRIDAY...BUT THE ECMWF HAS BEEN THE MORE CONSISTENT MODEL AS OF LATE...AND PREFER TO STICK WITH IT. TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...CANADIAN HIGH PRESSURE WILL DRIFT ACROSS THE REGION TUESDAY NIGHT INTO WEDNESDAY. TUESDAY NIGHT LOOKS A FEW DEGREES WARMER THAN MONDAY NIGHT DESPITE CLEAR SKIES AND LIGHT WINDS. WILL SEE ANOTHER DRY AND SEASONABLE DAY ON WEDNESDAY. BY LATE WEDNESDAY AFTERNOON BUT MORE SO INTO WEDNESDAY NIGHT...WILL SEE A SHORTWAVE DIVE ACROSS LAKE SUPERIOR AND DROP A COOL FRONT ACROSS THE UPPER PENINSULA. UPPER SUPPORT FOR SHOWERS AND STORMS WILL REMAIN NORTH OF WISCONSIN...BUT CANNOT RULE OUT A SHOWER DESPITE MEAGER INSTABILITY. WILL LEAVE A SLIGHT CHANCE ACROSS THE NORTH. HIGHS MAINLY IN THE MID 70S ON WEDNESDAY WILL COOL INTO THE 50S WEDNESDAY NIGHT. REST OF THE FORECAST...THE FRONT WILL REMAIN NEARLY STATIONARY ACROSS NORTHERN WISCONSIN THURSDAY INTO THURSDAY NIGHT. CANNOT RULE OUT WIDELY SCATTERED SHOWER AND TSTORM ACTIVITY AS A RESULT. MUCH BETTER CHANCES OF WIDESPREAD PRECIP WILL OCCUR LATE FRIDAY THROUGH SATURDAY NIGHT WHEN MODEST SHORTWAVES PASS ACROSS THE REGION...AND A WARM FRONT LIFTS INTO THE SOUTHERN GREAT LAKES. MAY SEE A PERIOD OF DRY WEATHER LATE IN THE WEEKEND BUT IT LOOKS RATHER BRIEF AT THIS POINT. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 102 PM CDT MON JUN 17 2013 A COLD FRONT EXTENDED ACROSS CENTRAL AND SOUTHEAST WISCONSIN EARLY THIS AFTERNOON. CIGS WERE IN THE MVFR CATEGORY FROM AROUND RHI TO MNM NORTHWARD AND THERE WERE SOME SHOWERS THAT MOVED ACROSS UPPER MICHIGAN NEAR THE WISCONSIN BORDER. SHOWERS THAT DEVELOPED ALONG AND AHEAD OF THE FRONT DIED OFF OR MOVED OUT OF THE AREA. SHOWERS AND SOME THUNDERSTORMS WERE QUICKLY DEVELOPING IN CENTRAL AND WEST CENTRAL WISCONSIN...BETWEEN THE FRONT TO THE SOUTHWEST AND THE LOW CLOUDS TO NORTH...AHEAD OF AN APPROACHING UPPER LEVEL DISTURBANCE. MESOANALYSIS SHOWED STEEP LAPSE RATES FROM THE SURFACE TO 1.5KM ACROSS MUCH OF CENTRAL AND SOUTHERN WISCONSIN. MUCAPE VALUES WERE IN EXCESS OF 1000J/KG FROM CENTRAL INTO EAST CENTRAL WISCONSIN...THOUGH THERE WAS SOME WEAK CIN IN EAST CENTRAL WISCONSIN AWAY FROM THE LAKE AND STRONGER CIN NEAR THE LAKE. EXPECT SCATTERED SHOWERS AND STORMS THROUGHOUT THE AFTERNOON...SOME STORMS COULD PRODUCE HAIL AND/OR STRONG WIND GUSTS IN ADDITION TO SCATTERED MVFR AND ISOLATED IFR CIGS AND VSBYS IN SHOWERS/STORMS. CONDITIONS SHOULD BECOME LESS FAVORABLE FOR STORMS BY EVENING WITH THE PASSAGE OF THE DISTURBANCE AND LOSS OF DAYTIME HEATING. EXPECT CLEARING SKIES OVERNIGHT WITH MOSTLY CLEAR/VFR CIGS AND VFR VSBYS DURING THE DAY ON TUESDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......MPC AVIATION.......MG
Hazardous weather outlook, Jun 17, 5:47 AM CDT, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 547 AM CDT MON JUN 17 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 547 AM CDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL...BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES OF THUNDERSTORMS WILL RETURN THURSDAY THROUGH SUNDAY. THE GREATEST THREAT OF WIDESPREAD SEVERE WEATHER WOULD APPEAR TO BE DURING THE FRIDAY NIGHT THROUGH SATURDAY NIGHT TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. LMZ521-522-541>543-181100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 547 AM CDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED. A FEW MAY PRODUCE BRIEF GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES OF THUNDERSTORMS WILL RETURN THURSDAY THROUGH SUNDAY. THE GREATEST THREAT OF WIDESPREAD SEVERE WEATHER WOULD APPEAR TO BE DURING THE FRIDAY NIGHT THROUGH SATURDAY NIGHT TIME FRAME. DENSE MARINE FOG MAY DEVELOP BY NEXT WEEKEND...AS SOUTH WINDS BRING HUMID AIR INTO THE REGION. RDM/MPC
In the hours before
Local storm report, Jun 17, 8:52 AM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
852 AM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST 4 NNE WINCHESTER 46.26N 89.87W
06/16/2013 E45 MPH VILAS WI CO-OP OBSERVER
WIND GUSTS OF 45 MPH...POSSIBLY HIGHER...BLEW WOODEN
FURNITURE ACROSS A DRIVEWAY IN THE WINCHESTER AREA. POWER
WAS ALSO KNOCKED OUT DURING THE STORMS. DELAYED REPORT
WITH ESTIMATED TIME.
&&
MGLocal storm report, Jun 17, 12:44 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1244 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM HAIL WAUSAU 44.96N 89.63W
06/17/2013 M0.25 INCH MARATHON WI TRAINED SPOTTER
&&
TIMKSpecial weather statement, Jun 17, 1:10 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 110 PM CDT MON JUN 17 2013 WIZ018>020-030-031-171915- LANGLADE-LINCOLN-MARATHON-MENOMINEE-SHAWANO- 110 PM CDT MON JUN 17 2013 ...STRONG THUNDERSTORM MOVING THROUGH NORTH CENTRAL WISCONSIN... AT 106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES WEST OF ANTIGO...MOVING SOUTHEAST AT 20 MPH. PENNY SIZE HAIL...WINDS 40 TO 45 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... 5 MILES SOUTHWEST OF ANTIGO BY 150 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KIECKBUSCH
Special weather statement, Jun 17, 1:39 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 139 PM CDT MON JUN 17 2013 WIZ018>020-030-031-171915- LANGLADE-LINCOLN-MARATHON-MENOMINEE-SHAWANO- 139 PM CDT MON JUN 17 2013 ...STRONG THUNDERSTORM MOVING ACROSS CENTRAL WISCONSIN... AT 132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME NORTHEASTERN MARATHON COUNTY... MOVING SOUTHEAST AT 20 MPH. PENNY SIZE HAIL...WINDS OVER 40 MPH...AND OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. BRIEF HEAVY RAIN IS ALSO EXPECTED. * THE THUNDERSTORM WILL BE NEAR... HOGARTY BY 145 PM CDT... ELMHURST BY 200 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. JKL
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 1:43 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Shawano | 47 min |
| Jun 17, 2:26 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Shawano | 49 min |
| Jun 17, 3:11 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Outagamie, Winnebago | 49 min |
| Jun 17, 3:20 PM CDT | Tornado Warning | GRB | Calumet, Manitowoc | 25 min |
| Jun 17, 3:44 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Manitowoc | 61 min |
| Jun 17, 3:55 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 65 min |
| Jun 17, 4:13 PM CDT | Special Marine Warning | GRB | 77 min | |
| Jun 17, 5:03 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc, Outagamie | 42 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.